# SDR IPXA2020102061482

- Difficulty date: October 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 7,736 hours, 1,112 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 323U87402
- Condition: Discolored
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 DISCOLORATION AND CORROSION ON THE INBOARD LOWER PANEL (P/N:323U8740-2) OF PYLON NR 1.  REPAIR IAW BOEING SRID: 4-4919849082 AND UPS EO B747-5430-78225-A.
